MAUDE Adverse Event Report: Medical Components, Inc. 2.6F X 20CM DUAL VASCU-PICC; Vascu-PICC®

Medical Components, Inc. 2.6F X 20CM DUAL VASCU-PICC; Vascu-PICC®
Model Number MR170126224S
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Device leaking.
 
Additional Manufacturer Narrative
An investigation has been initiated.Currently waiting for additional information and the device to be returned for evaluation if available.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.6F X 20CM DUAL VASCU-PICC
Common Device Name
Vascu-PICC®
Manufacturer (Section D)
Medical Components, Inc.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
susan smith
1499 delp drive
harleysville, PA 19438
+1(215)256-4201
MDR Report Key50883029
Report Number2518902-2026-00069
Device Sequence Number15937498
Product Code LJS
UDI-Device Identifier00884908105148
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMR170126224S
Device Catalogue NumberMR170126224S
Device Lot NumberMSJN010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight6 LB